0
Q:

How long do the nausea and diarrhea last after starting metformin?

Tags:
Write a comment...

3 Answers

0
Usually symptoms lessen over time and go away with long-term use (usually after 3-4 weeks at the same dose). If diarrhea and nausea continue, one should make sure to take the medication in the middle of a meal. Also consider diet the uncomfortable side effects may be prolonged by a diet that is high in carbohydrates and/or high in fat. Reducing both may lessen symptoms. more
inciid.org
3 more sources
Hide
Write a comment...
Thanks for your feedback!

Related Videos

0
Usually symptoms lessen over time and go away with long-term use (usually after 3-4 weeks at the same dose). If diarrhea and nausea continue, one should make sure to take the medication in the middle of a meal. Also consider diet — the uncomfortable side effects may be prolonged by a diet that is high in carbohydrates and/or high in fat. Reducing both may lessen symptoms. more
lowcarbonostra.com
Write a comment...
0

Gastrointestinal discomfort and other indigestion related problems are the most commonly reported adverse effects of metformin.

Write a comment...

Not the answer you're looking for? Try asking your own question.

...